# SDR DL76S950078

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- System (JASC): 2530 · Buffet/Galleys
- Part: Dispenser
- Part number: 1811150417
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED SMOKE AND BURNING ODOR FROM COFFEEMAKERS IN AFT GALLEY.  REMOVED POWER, AND ODOR STOPPED.  FOUND THE RIGHT REAR COFFEEMAKER SHORTED.  REPLACED COFFEEMAKER OPERATION NORMAL.
